The Annals of Applied Probability

Market Share Paradox and Heterogeneous Chains

Yoav Benjamini and Abba M. Krieger

Full-text: Open access

Abstract

This resolves a paradox in an application of a Markov chain model to market share estimation.

Article information

Source
Ann. Appl. Probab., Volume 2, Number 4 (1992), 1019-1023.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1177005587

Digital Object Identifier
doi:10.1214/aoap/1177005587

Mathematical Reviews number (MathSciNet)
MR1189429

Zentralblatt MATH identifier
0767.62098

JSTOR
links.jstor.org

Subjects
Primary: 60J10: Markov chains (discrete-time Markov processes on discrete state spaces)
Secondary: 62M05: Markov processes: estimation

Keywords
Markov chain market share heterogeneity stationary distribution

Citation

Benjamini, Yoav; Krieger, Abba M. Market Share Paradox and Heterogeneous Chains. Ann. Appl. Probab. 2 (1992), no. 4, 1019--1023. doi:10.1214/aoap/1177005587. https://projecteuclid.org/euclid.aoap/1177005587


Export citation